MAUDE Adverse Event Report: VENTEC LIFE SYSTEMS, INC VOCSN PATIENT BREATHING PACKAGE; VENTILATOR, CONTINUOUS, FACILITY USE

VENTEC LIFE SYSTEMS, INC VOCSN PATIENT BREATHING PACKAGE; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number ADULT, ACTIVE, HEATED, BLUE
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: ventec received the broken patient circuit (adult, active, heated, blue).The circuit was examined visually which confirmed the reported issue.Ventec observed that the circuit bond joint had separated at the active valve transducer housing to valve mount housing.Ventec continues to investigate the reported issue.A follow-up report will be submitted when the investigation is complete as defined by 21 cfr 803.56.
 
Event or Problem Description
It was reported to ventec that a patient circuit (adult, active, heated, blue) had broken during use.There was patient use associated with the reported event.The patient was placed on their back up ventilator.The reporter advised that there was no patient harm as a result of the reported issue.

Brand Name
VOCSN PATIENT BREATHING PACKAGE
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer (Section G)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer Contact
elizabeth gilbert
22002 26th ave se
bothell, WA 98021
4256861765
MDR Report Key22821755
Report Number3013095415-2025-00730
Device Sequence Number9750459
Product Code CBK
UDI-Device Identifier00855573007921
UDI-Public(01)00855573007921(11)240601(10)242237
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K162877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADULT, ACTIVE, HEATED, BLUE
Device Catalogue NumberPRT-00795-002
Device Lot Number242237
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Initial Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown